# SDR SWAA2021101815501

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 228.25 TO WS 253.00 AT RT WING.  REMOVED CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 228.25 TO WS 253.00 AT RT WING IAW  SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND DAMAGE ON AREA.  MEASURE OF CRACK IS L: 0.860; [03] STEP 2 INCORRECT. TOOK MEASURE OF CRACK IS L: 0.860.   STEP 1 AND 3 CERTIFIED,  INSTALLED NEW CORRUGATED PLATE TRAILING EDGE AND FASTENERS LOCATED BTW WS 228.25 TO WS 253.00 AT RT WING IAW SRM 51-40-02 AND DWG 115A2001 REV: A.  REPLACED CORRUGATED PLATE TRAILING EDGE IAW SRM 51-10-02; SRM 51-40-02 AND DWG 115A2001 REV: A.
